# SDR SWAA2018031220348

- Difficulty date: February 18, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A15000
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB HSS 92.70, 3RD VERTICAL STIFFENER CRACKED.  REPAIRED THE STIFFENER IAW SRM.
